# SDR A6WA202111117959

- Difficulty date: November 1, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS625.30+13 - FS640.00 AND S22R - S23R.   ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED DENT ON AFT FUSELAGE SKIN AT FS625.30+13 - FS640.00 AND S22R - S23R AND FOUND TO BE ACCEPTABLE PER EA. DENT DIMENSIONS P1- L = 0.900Ï¿½ X W = 0.800Ï¿½ X D = 0.002Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC -CRJ253-01705 REV IR DATED 11/4/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003472, CARD NO. 20019, TT: 46934 TC: 45528.
